# SDR DALA2025090806601

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,796 hours, 28,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION ON SIDE PLATE RH UPPER AND LOWER SURFACE BTW STA 727 TO 787 AT AFT CARGO COMPARMENT. SIDE PLATE STA 727 TO 797 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
